Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representations of uniformly hyperfinite algebras and their associated von Neumannn rings


Author: Robert T. Powers
Journal: Bull. Amer. Math. Soc. 73 (1967), 572-575
MathSciNet review: 0212583
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les C, Gauthier-Villars, Paris, 1964. MR 171173
  • 2. J. Glimm, On a certain class of operator algebras, Trans. Amer. Math. Soc. 95 (1960), 318-340. MR 112057
  • 3. J. Glimm, Type I C, Ann. of Math. 73 (1961), 572-612. MR 124756
  • 4. F. Murray and J. von Neumann, On rings of operators. IV, Ann. of Math. 44 (1943), 716-808. MR 9096
  • 5. L. Pukánszky, Some examples of factors, Publ. Math. Debrecen. 4 (1956), 135-156. MR 80894


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11754-3